# SDR ASMF200512003

- Difficulty date: November 28, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 38,161 hours, 14,672 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: None
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING THE LT ENGINE WAS SHUTOFF WITH 420 OF EGT. DURING MAINTENANCE REVISION, THE LT ENGINE PARAMETERS WAS VERIFIED FINDING WITHIN LIMITS IAW MM 71-00-00. THE LT ENGINE WAS STARTED AND THE OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-00, BEING CORRECT.
